# SDR TRBA2009049SUP

- Difficulty date: April 9, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N529AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 529
- Aircraft time: 18,673 hours, 22,246 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1588621
- Part serial: 96171H9971
- Condition: Failed
- Location: Cockpit
- Part time: 18,702 hours, 22 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT 20,000 FT CAPT FWD SIDE WINDOW SHATTERED.  REMOVED AND REPLACED CAPT FWD SIDE WINDSHIELD IAW JIC NR 56-12-00 PERFORMED OPT CK , NO DEFECTS NOTED.
